MathSciNet Relay Station
MathSciNet bibliographic data
MR2011311 49N90 (70K55 70Q05 93C10)
Lenci, Stefano; Rega, Giuseppe Optimal control of nonregular dynamics in a Duffing oscillator. Nonlinear Dynam. 33 (2003), no. 1, 71–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement